Journal of Intelligent and Fuzzy Systems, ( ISI ), Volume (27), Year (2014-8) , Pages (391-406)

Title : ( Global stability analysis and existence of periodic solutions in an eight-neuron BAM neural network model with delays )

Authors: Elham Javidmanesh , Zohreh Dadi , Zahra Afsharnejad , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, an eight-neuron BAM neural network model with multiple delays is considered. We analyze the global existence of periodic solutions and conclude some of their properties such as being bounded. Furthermore, we construct an appropriate Lyapunov function which implies the global asymptotically stability. To illustrate our theoretical results, numerical simulations are presented.

Keywords

, Lyapunov function, stability, periodic solution, neural network, time
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1041362,
author = {Javidmanesh, Elham and Zohreh Dadi and Afsharnejad, Zahra and Effati, Sohrab},
title = {Global stability analysis and existence of periodic solutions in an eight-neuron BAM neural network model with delays},
journal = {Journal of Intelligent and Fuzzy Systems},
year = {2014},
volume = {27},
month = {August},
issn = {1064-1246},
pages = {391--406},
numpages = {15},
keywords = {Lyapunov function; stability; periodic solution; neural network; time delay},
}

[Download]

%0 Journal Article
%T Global stability analysis and existence of periodic solutions in an eight-neuron BAM neural network model with delays
%A Javidmanesh, Elham
%A Zohreh Dadi
%A Afsharnejad, Zahra
%A Effati, Sohrab
%J Journal of Intelligent and Fuzzy Systems
%@ 1064-1246
%D 2014

[Download]